TMI...warning beforehand!

Hi ladies so sorry to post this and ask but needs must!!

I have been taking two progesterone tablets twice a day (morning and evening for the last 2 weeks) and since the last 2 days every time I eat I have to rush to the loo as I have stomach cramps (number 2 πŸ™ˆ) has anyone has these as side effects of using these tablets? I have used them in the past but was only told to use 1. I still have some mild bleeding when I wipe.

Thank you xxx

Last edited by

6 Replies

oldest β€’ newest
  • I'm not sure about the blood but progesterone tablets always make my tummy sore (bad emergency poop as my husband calls it lol) so I think that's normal. Even before IVF any form of hormone used to make me have a runny tummy or constipate me. I think they definitely mess with your tum. Hope you feel better and best of luck xxx

  • I have had a bad stomach since I started on the tablets but usually about an hour after taking the morning one and then first thing on a morning (first time on the toilet since the evening one) - it's not really really bad but i get pain like I've got diarrhoea and have to go pretty swiftly to the toilet xx

  • Thanks ladies, I just don't know why this week its been different to last week. Literally after eating I have to run to the loo! Wish it was my test day now lol. X

  • I'm wondering if it gets stronger the longer your on it because I've got the same issue with my dog. If I'm not pregnant then it's weird how his behaviour towards me has only just changed in the last couple of days! X

  • I always find I'm OK for the first couple of weeks with just cramps, then get bit like you,last round I bled from them I have to take 4 a day, so when out and about...deep joy....hope things settle for you..lots of love xxxx

  • I'm using progesterone gels not tablets. I find they leave me quite windy... So pleasant I know. I think they do seen to upset my tummy a bit. Let's hope it's worth it girlies..

You may also like...